RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1988, Volume 76, Number 2, Pages 261–271 (Mi tmf5062)  

This article is cited in 1 scientific paper (total in 1 paper)

Invariant measures of one-dimensional dynamical systems of anharmonic oscillators

O. G. Martirosyan


Abstract: The description of invariant measures for a dynamical system generated by an infinite chain of equations of motion of anharmonic oscillators is investigated. It is shown that in the class of Gibbs measures corresponding to Hamiltonians $h=\{h_\Lambda, \Lambda\subset{\mathbf Z}^1\}$ of “general” form the set of invariant measures is exhausted by the equilibrium Gibbs distributions, i.e., by the Gibbs measures corresponding to the total energy interval.

Full text: PDF file (1031 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1988, 76:2, 848–855

Bibliographic databases:

Received: 29.09.1987

Citation: O. G. Martirosyan, “Invariant measures of one-dimensional dynamical systems of anharmonic oscillators”, TMF, 76:2 (1988), 261–271; Theoret. and Math. Phys., 76:2 (1988), 848–855

Citation in format AMSBIB
\Bibitem{Mar88}
\by O.~G.~Martirosyan
\paper Invariant measures of one-dimensional dynamical systems of anharmonic oscillators
\jour TMF
\yr 1988
\vol 76
\issue 2
\pages 261--271
\mathnet{http://mi.mathnet.ru/tmf5062}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=965510}
\transl
\jour Theoret. and Math. Phys.
\yr 1988
\vol 76
\issue 2
\pages 848--855
\crossref{https://doi.org/10.1007/BF01028584}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1988U240300009}


Linking options:
  • http://mi.mathnet.ru/eng/tmf5062
  • http://mi.mathnet.ru/eng/tmf/v76/i2/p261

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. E. Ratanov, Yu. M. Sukhov, “Invariant states for time dynamics of one-dimensional lattice quantum fermi systems”, Theoret. and Math. Phys., 88:2 (1991), 849–858  mathnet  crossref  mathscinet  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:167
    Full text:57
    References:26
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019